Die quadratischen Strahlkomplexe der Charakteristik.

Heinrich Brauner

Mathematische Zeitschrift (1965)

  • Volume: 88, page 320-357
  • ISSN: 0025-5874; 1432-1823

How to cite


Brauner, Heinrich. "Die quadratischen Strahlkomplexe der Charakteristik.." Mathematische Zeitschrift 88 (1965): 320-357. <http://eudml.org/doc/170413>.

author = {Brauner, Heinrich},
journal = {Mathematische Zeitschrift},
keywords = {analytical geometry, projective geometry},
pages = {320-357},
title = {Die quadratischen Strahlkomplexe der Charakteristik.},
url = {http://eudml.org/doc/170413},
volume = {88},
year = {1965},

AU - Brauner, Heinrich
TI - Die quadratischen Strahlkomplexe der Charakteristik.
JO - Mathematische Zeitschrift
PY - 1965
VL - 88
SP - 320
EP - 357
KW - analytical geometry, projective geometry
UR - http://eudml.org/doc/170413
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.